# SDR SWIA200210744

- Difficulty date: March 20, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N593SW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- Aircraft time: 28,759 hours, 30,965 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, CONTROL FAULT FLAP AND ADV SWS ILLUMINATED AND WOULD NOT RESET.  INSPECTED RIGHT INBOARD WIRE BUNDLE FROM P1756 TO P0366 AND FOUND WIRES CHAFING INTO W602-0007-22.  REPAIRED WIRE AND RECONNECTED.  OPS CHECKED FLAPS 20 TIMES.  NO DEFECTS NOTED.  OPS CHECK GOOD ON GROUND.
